# SDR ENHA2019092600004

- Difficulty date: September 26, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N1026V
- Make and model: Cessna 208B
- Aircraft serial: 208B0319
- Aircraft time: 26,175 hours, 28,161 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM FAA FORM 337:  REPAIRED SMALL HOLE APPROXIMATELY 1/8" DIAMETER ON RIGHT WING UPPER SKIN JUST FORWARD OF TRAILING EDGE AT RIGHT WING STATION 46.  INSTALLED SMALL CIRCULAR PATCH IAW MODEL STRUCTURAL REPAIR MANUAL 51-78-00-8.
